Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 613685, 5 pages
http://dx.doi.org/10.1155/2014/613685
Research Article

The Number of Spanning Trees in the Composition Graphs

Feng Li1,2,3

1College of Computer Science, Qinghai Normal University, Xi’ning 810003, China
2Institute of Information and System Sciences, School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China
3Ministry of Education Key Lab for Intelligent Networks and Network Security, Xi’an Jiaotong University, Xi’an 710049, China

Received 4 October 2013; Accepted 10 February 2014; Published 19 March 2014

Academic Editor: J. J. Judice

Copyright © 2014 Feng Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Li, “The Number of Spanning Trees in the Composition Graphs,” Mathematical Problems in Engineering, vol. 2014, Article ID 613685, 5 pages, 2014. https://doi.org/10.1155/2014/613685.